# SDR USAA2009052991337

- Difficulty date: May 5, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435277
- Part serial: 1078
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6202093 - DELAMINATION ON LEFT HAND WING OUTBOARD AFT FLAP INBOARD EDGE LOWER CORNER. REPAIRED LEFT HAND WING OUTBOARD AFT FLAP INBOARD EDGE LOWER CORNER IAW B737 SRM 51-70-10.
